# SDR IPXA09657653

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 33,103 hours, 9,944 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410358G
- Part serial: 000804
- Condition: Cracked
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 10 SLAT INBD NOSE SKIN RIVET HOLE FOUND CRACKED JUST AT OSS724.24     RHW NR 10 SLAT AT OSS724.24 INBD NOSE SKIN REPAIRED AS PER SRM 57-43-01 -2R2 FIG 201 REV 45.  ORG MAT'L CLAD 7075T6-0063IN, ORG CRACK LENGTH .125 INCH DAMAGED SKIN CUTOUT 7.125 INCH BY 9 INCH THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR WITH MAT'L CLAD 7075T6-0071I AS DOUBLER, CLAD 7075T6-0063IN AS REPAIR PLATE.  REPAIR SIZE IS 10.25 INCH BY 12 INCH.
